# SDR SWAA2022032285396

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737*
- Aircraft serial: 36717
- Aircraft time: 44,983 hours, 22,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT F/OS SIDE DAMAGED. / [01] REPLACED LIGHT ASSYRIAN. REF. AMM 33-51-01.
